MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DISTAFLO MINI-CUFF BYPASS GRAFT; EPTFE VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. DISTAFLO MINI-CUFF BYPASS GRAFT; EPTFE VASCULAR GRAFT
Model Number DFX7006SC
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 06/2025).
 
Event or Problem Description
It was reported during surgical graft placement procedure, the graft allegedly torned.It was further reported that graft allegedly tore in several places was then sewn back on the torn areas during the surgery.Reportedly, the graft was left in the patient and the procedure completed.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the first complaint reported for this product/lot number combination.Therefore, a device history record review is not required.Investigation summary: the device was not returned for evaluation.The investigation is inconclusive for the reported torn material issue.The definitive root cause for the reported torn material could not be determined based upon available information.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiry date: 06/2025), g4.H11: h6(method).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Device not returned.
 
Event or Problem Description
It was reported during surgical graft placement procedure, the graft allegedly torned.It was further reported that the graft was sewn back on the torn areas and left in the patient.The procedure was completed and there was no reported patient injury.

Brand Name
DISTAFLO MINI-CUFF BYPASS GRAFT
Common Device Name
EPTFE VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10902406
Report Number2020394-2020-20606
Device Sequence Number19166436
Product Code DSY
UDI-Device Identifier00801741023668
UDI-Public(01)00801741023668
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K983769
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDFX7006SC
Device Catalogue NumberDFX7006SC
Device Lot NumberVTET0467
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/29/2020
Supplement Date Received by Manufacturer01/11/2021
Initial Report FDA Received Date11/25/2020
Supplement Report FDA Received Date02/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;